# SDR GTIA2021092736005

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N936NK
- Make and model: Airbus A300*
- Aircraft serial: 10316
- Aircraft time: 1,816 hours, 826 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-REMOVED AND REOKACED FWD MEGAPHONE IAW AMM 25-65-51
